# SDR SWAA2016101308717

- Difficulty date: September 19, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO TRACK CRACKED BETWEEN BS 727E TO BS 747+8, RBL 13.80.  REPAIRED CARGO TRACK IAW SRM.
